MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 CX MS PUMP; PROSTHESIS, PENIS, INFLATABLE

BOSTON SCIENTIFIC CORPORATION AMS 700 CX MS PUMP; PROSTHESIS, PENIS, INFLATABLE
Model Number 72404281
Medical Device Problem Codes Inflation Problem (1310); Human-Device Interface Problem (2949)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/05/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient with an inflatable penile prosthesis (ipp) implant device presented to their implanting physician as they were unable to inflate their ipp device.The patient reported that initially the pump felt very hard.The physician performed a physical examination and was unable to inflate the ipp device when pressing the pump.Ultrasound studies were performed and confirmed that the reservoir was intact and contained fluid inside.The physician believed that the most likely/suspected cause was the pump component.A surgical procedure was performed during which the entire device was explanted and replaced.There were no patient complications reported.
 
Additional Manufacturer Narrative
Model number/catalog number: 720182-01.Serial number: n/a.Batch/lot number: unknown.Model/catalog description: reservoir, flat, 100 ml.Unique identifier (udi) #: unknown.At this time, the investigation is in progress.Once the investigation is completed the final report will be submitted.

Brand Name
AMS 700 CX MS PUMP
Common Device Name
PROSTHESIS, PENIS, INFLATABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
5086521217
MDR Report Key25815532
Report Number2124215-2026-37721
Device Sequence Number18816173
Product Code JCW
UDI-Device Identifier00878953003849
UDI-Public(01)00878953003849(17)250318(10)1000412811
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date03/18/2025
Device Model Number72404281
Device Catalogue Number72404281
Device Lot Number1000412811
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/09/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2026
Initial Report FDA Received Date07/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/19/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age70 YR
Patient SexMale
Patient Weight81 KG